| Model Number |
VICM5_ 13.2 (-11.00) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H6- health effect- clinical code: 4581-significant reduction of endothelial cell count.H11- manufacturer narrative: endothelial cell count.S is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following a replacement implantable collamer lens (icl) implantation procedure, the patient experienced significant reduction of endothelial cell count.The lens remains implanted.There are multiple medical device reports associated with this patient.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.